# SDR ASOA2013092309075

- Difficulty date: September 7, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 26,461 hours, 23,994 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO CURTAIN AFT FLOOR TIE-DOWN PLATE HAS CORROSION DAMAGE.  REMOVED AFT FLOOR TIE-DOWN PLATE IAW AMM TASK 25-51-01-000-804.   INSTALLED SERVICEABLE FLOOR FITTING IAW AMM TASK 25-51-01-400-805.
